# SDR 03FDEA00042

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 27,030 hours, 15,500 cycles
- Engine: Pwa JT8D17
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 8TJ95GAB3
- Part serial: A0021
- Condition: Erratic
- Location: Cockpit
- Part time: 4,820 hours, 4,184 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL, JUST PRIOR TO V1, ALL 3 FUEL FLOW INDICATIONS BECAME ERRATIC.   AFTER TAKEOFF ALL 3 FUEL FLOW INDICATORS WERE READING APPROX CORRECT BUT FLUCTUATIONS +/- 2000 LBS. AFTER 10 MINUTES ALL THREE FUEL FLOW GAUGES BECAME COMPLETELY ERRATIC AND UNUSABLE. CHECKED 28VDC AND 115VDC TO FUEL FLOW POWER SUPPLY CONNECTOR D100 AT PINS 2 AND 7   AND GROUNDS AT PINS 1 AND 6 WHILE SHAKING OUT WIRING. CHECK WIRING FOR SHORTS TO GROUND AND CONTINUITY FROM POWER SUPPLY TO F/ F INDICATORS WHILE SHAKING OUT WIRING. REMOVED AND REPLACED FUEL FLOW POWER SUPPLY IAW MM. TAXIED AIRCRAFT AND RAN ALL THREE ENGINES TO HIGH POWER IAW JRH. ALL FUEL FLOW INDICATIONS CHECKED NORMAL.  AIRCRAFT OK FOR SERVICE.
